# SDR UHLA2011031200147

- Difficulty date: March 12, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 15,714 hours, 9,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT ARM/DISARM.  MAINTENANCE REMOVED FOD FROM GIRT BAR ATTACHMENT TO AIRFRAME.  OPS CHECK GOOD IAW EMB 170 MM 52-50-01.
